# SDR CA021211004

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 33,708 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Lock Plate
- Part number: D5735110120000
- Condition: Corroded
- Location: Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF AN H02 CHECK. FOUND THAT THE LT AFT LOCKING PLATE FOR THE LT WING TIP FENCE AND THE AFT ATTACH HARDWARE(2) BOLTS WERE FOUND BADLY CORRODED.  THERE WAS NO CORROSION INDICATION AT THE LT FWD ATTACHMENT AND THE AFT THAT SHOWS EXTREME CORROSION.  AIRCRAFT TOTAL TIME  36,353 IPC FIGURE 57-31-05-02ITEM 090
